# SDR GUUA11010801

- Difficulty date: November 1, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 25,532 hours, 30,231 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED EMERGENCY DOOR AT SEAT 6F STIFF TO OPEN.  LUBRICATED EMERGENCY DOOR.  OPERATIONAL CHECK NORMAL.
